Previous |  Up |  Next


[1] J. W. Bebernes, N. X. Vinh: On the asymptotic behaviour of linear differential equations. Am. J. Math. 72 (1965), 285-287. MR 0181784
[2] I. Bihari: A generalization of a lemma of Bellman and its applications to uniqueness problems of dìfferential equations. Аcta Math. Аcad. Sci. Hung. 7 (1956), 83-94. MR 0079154
[3] W. А. Coppel: Stability and Asymptotic Behaviour of Differential Equations. D. C. Health and Company, Boston, 1965. MR 0190463
[4] B. Mehri, M. S. Zarghamee: Asymptotic behaviour of certain second order differential equations. J. Math. Аnal. Аppl. 31 (1970), 309-313. MR 0437865
Partner of
EuDML logo